# SDR HNAA0500022

- Difficulty date: March 16, 2005
- Submitted: March 17, 2005
- Operation: Air carrier
- Aircraft: N326EN
- Make and model: Dhav DHC8102
- Aircraft serial: 234
- Aircraft time: 24,636 hours, 25,178 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 82970009131
- Condition: Leaking
- Location: Hyd System
- Part time: 24,636 hours, 25,178 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

IN FLIGHT NR 2 HYDRAULIC SYSTEM WENT TO 1 QT AND NR 2 ISO VALVE CAUTION LIGHT ILLUMINATED.  NO OTHER CAUTION LIGHTS AND QUANTITY REMAINED ABOVE 1QT.  FLIGHT DIVERTED TO MDT WHERE IT WAS FOUND HYDRAULIC FLUID WAS LEAKING FROM BEHIND THE NR 2 NACELLE GRAVEL GUARD.  LINES WERE CAPPED OFF AND AIRCRAFT WAS FERRIED TO SBY.  INSTALLED HYDRAULIC LINE IN NR 2 NACELLE FOR GEAR DOOR DOWN PRESSURE AND REPLACED HYDRAULIC LINE IN NR 1 NACELLE FOR STAY STRUT ACTUATOR.
